Aarhus University Seal / Aarhus Universitets segl

Karigiannis, Spiro. Flows of G2-structures. I. Q. J. Math. 60 (2009), no. 4, 487--522.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewResearch

  • Department of Mathematical Sciences
Original languageEnglish
JournalMathematical Reviews
Volume2011g
Issue53046
Pages (from-to)MR2559631
ISSN0025-5629
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 37714656